Continuous Time Random Walk in Dynamic Random Environment

C. Boldrighini, R.A. Minlos, A. Pellegrinotti, E. Zhizhina

2015, v.21, Issue 4, 971-1004


We consider a
continuous-time random walk (RW) in a dynamic random environment and prove a Central Limit Theorem
asymptotics, with correction terms, both annealed and quenched. The results are
obtained by extending a ``Laplace\tire Fourier'' analytic technique first introduced by Montroll
and Weiss. No small stochasticity condition is required. More detailed results are obtained for a simplified model, for which the waiting times and the increments of the RW are independent.

Keywords: continuous-time random walk, dynamic random environment, central limit theorem, quenched asymptotic expansion


Please log in or register to leave a comment

There are no comments yet